# SDR SWAA2016070553439

- Difficulty date: June 21, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6943586
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR BRACKET CRACKED AT RSS. 235.   REPAIRED THE BRACKET IAW DWG AND SRM.
